MAUDE Adverse Event Report: CORDIS US. CORP VISTA BRITE TIP; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP VISTA BRITE TIP; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 67008200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip end of a vista brite tip 6f.070 judkins right 4 100cm guiding catheter was found to be fractured.The radiopaque distal tip was separated.Immediately upon the removal of the catheter, it was noticed that the ¿braidless segment¿ of the tip end was missing.There was no reported patient injury.The device was not used in the patient.The mid right coronary artery (rca) was the target lesion.The lesion was not calcified, had no tortuosity and no angulation.The vessel had 75% stenosis.The device was not used for a chronic total occlusion (cto).The device was not resterilized.There were no anomalies noted when removed from the package or during prep.The device did not separate inside the patient.The status of the patient is ¿normal¿.There was no resistance met while advancing the device over the guidewire.There was no device kink in the area of separation.There was no resistance met while withdrawing the device.The separation was found before inserting into the patient.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
-a review of the manufacturing documentation associated with lot 18167785 presented no issues during the manufacturing process that can be related to the reported event.-additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the distal tip of a vista brite tip 6f.070 judkins right 4 100cm guiding catheter was found to be fractured.The radiopaque distal tip was separated.Immediately upon the removal of the catheter, it was noticed that the ¿braidless segment¿ of the tip end was missing.There was no reported patient injury.The device was not used in the patient.The mid right coronary artery (rca) was the target lesion.The lesion was not calcified, had no tortuosity and no angulation.The vessel had 75% stenosis.The device was not used for a chronic total occlusion (cto).The device was not re-sterilized.There were no anomalies noted when removed from the package or during prep.The device did not separate inside the patient.The status of the patient is ¿normal¿.There was no resistance met while advancing the device over the guidewire.There was no device kink around separation.There was no resistance met while withdrawing the device.The separation was found before inserting into the patient.A non-sterile unit of catheter 6f.070 jr 4 100cm was received for analysis.During visual inspection, several kinks were noted 52cm and 83cm from the distal tip.Inner diameter (id) and outer diameter (od) measurements were taken near the damages and were found within specification.The brite tip was observed under the vision system and it was observed that the tip was prolapsed.A product history record (phr) review of lot 18167785 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿brite tip/distal tip- separated¿ was not confirmed because a separation was not found at the distal tip.However, a prolapsed condition to the distal tip and several kinks were noted on the returned device.Shipping, storage, or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition is suitable for the specific procedure.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
This device has been analyzed but the final, approved draft of the engineering report and its conclusion is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key17755427
Report Number9616099-2023-06596
Device Sequence Number7209937
Product Code DQO
UDI-Device Identifier20705032020432
UDI-Public(01)20705032020432(17)251031(10)18167785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number67008200
Device Lot Number18167785
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer09/29/2023
12/08/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/07/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALD 150CM J CURVE GUIDEWIRE (502521); TERUMO TIG CATHETER
Patient SexUnknown